# SDR GUUA95452122910A

- Difficulty date: December 29, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,193 hours, 33,761 cycles
- Engine: Pwa PT6A45
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED AIRSTAIR DOOR FWD CABLES BROKEN, FWD CAMS WILL NOT ROTATE.  REPLACED AIRSTAIR DOOR CABLE ASSY.
